# SDR 2001F00369

- Difficulty date: August 23, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter Element
- Part number: 1742510
- Condition: Dirty
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLOGGING INDICATOR BUTTON FOR FACET FILTER ELEMENT POPS UP.  INSTALLED NEW FACET FILTER ELEMENT.  APPEARS MAGNET IN FILTER HOUSING MAYBE WEAK, WILL MONITOR.  THIS IS A NEW EXT FILTERING SYSTEM.  (M)
